Open Access
Translator Disclaimer
March 2006 Unitary convolution for arithmetical functions in several variables
Emre Alkan, Alexandru Zaharescu, Mohammad Zaki
Hiroshima Math. J. 36(1): 113-124 (March 2006). DOI: 10.32917/hmj/1147883399

Abstract

In this paper we investigate the ring $A_r(R)$ of arithmetical functions in r variables over an integral domain R with respect to the unitary convolution. We study a class of norms, and a class of derivations on $A_r(R)$. We also show that the resulting metric structure is complete.

Citation

Download Citation

Emre Alkan. Alexandru Zaharescu. Mohammad Zaki. "Unitary convolution for arithmetical functions in several variables." Hiroshima Math. J. 36 (1) 113 - 124, March 2006. https://doi.org/10.32917/hmj/1147883399

Information

Published: March 2006
First available in Project Euclid: 17 May 2006

zbMATH: 1101.13035
MathSciNet: MR2213646
Digital Object Identifier: 10.32917/hmj/1147883399

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.36 • No. 1 • March 2006
Back to Top